# SDR QXEA2018083000317

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 17,217 hours, 18,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP @ ROW 1 COMING LOOSE FROM FLOOR. REMOVED FROM SERVICE. RESECURED EMERGENCY LIGHTING STRIP NEXT TO SEAT 1B.  NO FURTHER DEFECTS. RETURNED TO SERVICE.
